# SDR AALA20150608011

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,339 hours, 7,604 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Blocked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT,  EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB ALL BUT THREE LAVATORIES BECAME INOPERATIVE.  CLEARED BLOCKAGE IN DRAIN LINE AFT OF LAVATORY 2L - 1L.  PERFORMED OPERATIONAL CHECK IAW AMM 38-32-00-160-802.  SYS CHECKED NORMAL.
